Équation aux dérivées partielles
Non unicité des solutions bornées pour un champ de vecteurs BV en dehors d'un hyperplan
[Non uniqueness of bounded solutions for some BV outside a hyperplane vector field]
Comptes Rendus. Mathématique, Volume 337 (2003) no. 4, pp. 249-252.

We present here an example of a plane time-dependent bounded divergence-free vector field and a bounded non-zero solution of the homogeneous Cauchy problem for the associated transport equation.

Nous présentons ici un exemple de champ de vecteurs plan dépendant du temps, borné à divergence nulle, et une solution non nulle bornée du problème de Cauchy homogène pour l'équation de transport associée.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(03)00330-3
Depauw, Nicolas 1

1 Mathématiques, faculté des sciences, 2, rue de la Houssinière, BP 92208, 44322 Nantes cedex 03, France
@article{CRMATH_2003__337_4_249_0,
     author = {Depauw, Nicolas},
     title = {Non unicit\'e des solutions born\'ees pour un champ de vecteurs {\protect\emph{BV}} en dehors d'un hyperplan},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {249--252},
     publisher = {Elsevier},
     volume = {337},
     number = {4},
     year = {2003},
     doi = {10.1016/S1631-073X(03)00330-3},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(03)00330-3/}
}
TY  - JOUR
AU  - Depauw, Nicolas
TI  - Non unicité des solutions bornées pour un champ de vecteurs BV en dehors d'un hyperplan
JO  - Comptes Rendus. Mathématique
PY  - 2003
SP  - 249
EP  - 252
VL  - 337
IS  - 4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(03)00330-3/
DO  - 10.1016/S1631-073X(03)00330-3
LA  - fr
ID  - CRMATH_2003__337_4_249_0
ER  - 
%0 Journal Article
%A Depauw, Nicolas
%T Non unicité des solutions bornées pour un champ de vecteurs BV en dehors d'un hyperplan
%J Comptes Rendus. Mathématique
%D 2003
%P 249-252
%V 337
%N 4
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(03)00330-3/
%R 10.1016/S1631-073X(03)00330-3
%G fr
%F CRMATH_2003__337_4_249_0
Depauw, Nicolas. Non unicité des solutions bornées pour un champ de vecteurs BV en dehors d'un hyperplan. Comptes Rendus. Mathématique, Volume 337 (2003) no. 4, pp. 249-252. doi : 10.1016/S1631-073X(03)00330-3. http://www.numdam.org/articles/10.1016/S1631-073X(03)00330-3/

[1] Aizenman, M. On vector fields as generators of flows: a counterexample to Nelson's conjecture, Ann. of Math., Volume 107 (1978) no. 2, pp. 287-296

[2] Colombini, F.; Lerner, N. Uniqueness of continuous solutions for BV vector fields, Duke Math. J., Volume 111 (2002) no. 2, pp. 357-384

[3] F. Colombini, N. Lerner, Uniqueness of L solutions for a class of conormal BV vector fields, Preprint de Rennes, 2003

[4] F. Colombini, J. Rauch, Unicity and nonunicity for nonsmooth divergence free transport, Séminaire X-EDP 2002-2003, École Polytechnique, in preparation

[5] Di Perna, R.; Lions, P.-L. Ordinary differential equations transport theory and Sobolev spaces, Invent. Math., Volume 98 (1989), pp. 511-547

Cited by Sources: